# SDR CA991027081

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 204-B
- Engine: Lyc T5311B
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 204030163325
- Condition: Cracked
- Location: Cabin
- Part time: 13,298 hours
- Component: 204200013001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF FLOORBOARDS DURING SCHEDULED MAINTENANCE, THE LEFT MAIN BEAM WEB WAS FOUND CRACKED.  REPAIR CARRIED OUT IAW BELL DATA. SUBMITTER SUSPECTED CRACK WAS CAUSED DUE TO HEAVY INTERNAL CARGO.
